Projectively Normal Line Bundles on K-Gonal Curves and Rational Surfaces
Serdica Mathematical Journal, Tome 31 (2005) no. 3, pp. 175-188
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Here we prove the projective normality of several special line
bundles on a general k-gonal curve.
Keywords:
Plane Curve, Singular Curve, Gonality, Scrollar Invariants
@article{SMJ2_2005_31_3_a0,
author = {Ballico, E. and Keem, C.},
title = {Projectively {Normal} {Line} {Bundles} on {K-Gonal} {Curves} and {Rational} {Surfaces}},
journal = {Serdica Mathematical Journal},
pages = {175--188},
year = {2005},
volume = {31},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2005_31_3_a0/}
}
Ballico, E.; Keem, C. Projectively Normal Line Bundles on K-Gonal Curves and Rational Surfaces. Serdica Mathematical Journal, Tome 31 (2005) no. 3, pp. 175-188. http://geodesic.mathdoc.fr/item/SMJ2_2005_31_3_a0/